# SDR UALA2012072604051

- Difficulty date: July 25, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE FRAME TO SKIN SHEAR TIE CORRODED BS 1460, STR 28 - 29L.  REMOVED SHEAR TIE AND FABRICATED A NEW SHEAR TIE PER BAC DWG 140N2002 AND INSTALLED PER BAC DWG 146N1014, REV. D AND SRM51-40-2. MAJOR REPAIR.
